Alert archive / California / Small Craft Advisories in 2018

Small Craft Advisory 66, NWS Eureka, CA

July 19, 2018

NWS Eureka, CA issued this small craft advisory at Jul 19, 2018, 9:09 PM PDT. It took effect at Jul 20, 2018, 3:23 AM PDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2018, 9:09 PM PDT (04:09 UTC)
In effect from
Jul 20, 2018, 3:23 AM PDT
Expired
Jul 20, 2018, 2:16 PM PDT
In force
11 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

041 
WHUS76 KEKA 200409
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
909 PM PDT Thu Jul 19 2018

PZZ450-201215-
/O.UPG.KEKA.SC.Y.0065.000000T0000Z-180721T1100Z/
/O.NEW.KEKA.SE.W.0014.180720T0409Z-180720T1200Z/
/O.NEW.KEKA.SC.Y.0066.180720T1200Z-180721T1100Z/
Pt St George to Cape Mendocino out 10 nm-
909 PM PDT Thu Jul 19 2018

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 4 AM PDT
SATURDAY...

The National Weather Service in Eureka has issued a Hazardous
Seas Warning, which is in effect until 5 AM PDT Friday. A Small
Craft Advisory has also been issued. This Small Craft Advisory is
in effect from 5 AM Friday to 4 AM PDT Saturday. The Small Craft
Advisory is no longer in effect. 

* WINDS...NW to N 5 to 15 kt near Humboldt Bay. Winds will be  
stronger near Point Saint George ranging from 20 to 30 kt with  
occasional gusts to 35 kt.

* WAVES...NW 8 to 11 ft at around 9 seconds.

* WAVES/SEAS...Around 10 feet at 8 seconds. Largest waves will
  likely be around Point Saint George. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A Hazardous Seas Warning means hazardous sea conditions are
imminent or occurring. Recreational boaters should remain in
port, or take shelter until waves subside.  Commercial vessels
should prepare for rough seas and consider remaining in port or
taking shelter in port until hazardous seas subside.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-201215-
/O.CON.KEKA.GL.W.0027.000000T0000Z-180721T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
909 PM PDT Thu Jul 19 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY...

* WINDS...N 25 to 35 kt through Friday night.

* WAVES...N building to 12 to 15 ft at around 10 seconds. Large, 
  steep waves will persist into the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ475-201100-
/O.CON.KEKA.GL.W.0027.000000T0000Z-180720T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
909 PM PDT Thu Jul 19 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY...

* WINDS...N 20 to 30 kt. Gusts to 35 kt this afternoon and 
  tonight. 

* WAVES...N 10 to 14 ft at around 10 seconds. Large, steep waves
  will persist into the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ455-201200-
/O.EXT.KEKA.SC.Y.0065.000000T0000Z-180720T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
909 PM PDT Thu Jul 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WINDS...NW 20 to 30 kt near Cape Mendocino and N 5 to 15 kt to 
  the S of Shelter Cove. Gusts to 40 kt possible near Cape 
  Mendocino through this evening. S winds will develop on 
  Friday. 

* WAVES...N 8 to 11 ft at around 10 seconds. Highest seas 
  downwind from Cape Mendocino. Steep waves will persist into 
  the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
4 follow-up statements
328 
WHUS76 KEKA 201023
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
323 AM PDT Fri Jul 20 2018

PZZ450-201830-
/O.CAN.KEKA.SE.W.0014.000000T0000Z-180720T1200Z/
/O.EXT.KEKA.SC.Y.0066.180720T1023Z-180721T1100Z/
Pt St George to Cape Mendocino out 10 nm-
323 AM PDT Fri Jul 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM SATURDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WINDS...N 10 to 20 kt, except N 20 to 30 kt with occasional 
  gusts to 35 kt near Point Saint George.

* WAVES...NW 8 to 11 ft at around 9 seconds. Largest waves near 
  Point Saint George. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ475-201830-
/O.EXT.KEKA.GL.W.0027.000000T0000Z-180720T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
323 AM PDT Fri Jul 20 2018

...GALE WARNING NOW IN EFFECT UNTIL 3 PM THIS AFTERNOON...

* WINDS...N 20 to 30 kt with gusts to 35 kt through this
  afternoon. 

* WAVES...N 12 to 15 ft at around 11 seconds. Large, steep waves 
  will persist into the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ470-201830-
/O.CON.KEKA.GL.W.0027.000000T0000Z-180721T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
323 AM PDT Fri Jul 20 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM SATURDAY...

* WINDS...N 25 to 35 kt through tonight.

* WAVES...N building to 12 to 16 ft at around 11 seconds. Large, 
  steep waves will persist into the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ455-201200-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-180720T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
323 AM PDT Fri Jul 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EARLY THIS 
MORNING...

* WINDS...NW 10 to 20 kt. Winds becoming to SW 10 kt S of Shelter
  Cove in the afternoon.

* WAVES...NW 8 to 11 ft at around 9 seconds. Highest seas 
  downwind from Cape Mendocino. Steep waves will persist into the 
  weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
218 
WHUS76 KEKA 201320
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
620 AM PDT Fri Jul 20 2018

PZZ470-202130-
/O.CON.KEKA.GL.W.0027.000000T0000Z-180721T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
620 AM PDT Fri Jul 20 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM SATURDAY...

* WINDS...N 25 to 35 kt through tonight.

* WAVES...N building to 12 to 16 ft at around 11 seconds. Large, 
  steep waves will persist into the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ475-202130-
/O.CON.KEKA.GL.W.0027.000000T0000Z-180720T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
620 AM PDT Fri Jul 20 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON...

* WINDS...N 20 to 30 kt with gusts to 35 kt through this 
  afternoon. 

* WAVES...N 12 to 15 ft at around 11 seconds. Large, steep waves 
  will persist into the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ450-202130-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-180721T1100Z/
Pt St George to Cape Mendocino out 10 nm-
620 AM PDT Fri Jul 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
SATURDAY...

* WINDS...N 10 to 20 kt, except N 20 to 30 kt with occasional 
  gusts to 35 kt near Point Saint George. 

* WAVES...NW 8 to 11 ft at around 9 seconds. Largest waves near 
  Point Saint George. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
971 
WHUS76 KEKA 201603
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
903 AM PDT Fri Jul 20 2018

PZZ470-210015-
/O.CON.KEKA.GL.W.0027.000000T0000Z-180721T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
903 AM PDT Fri Jul 20 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY...

* WINDS...N 25 to 35 kt through tonight.

* WAVES...N building to 12 to 16 ft at around 11 seconds. Large, 
  steep waves will persist into the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ475-202200-
/O.CON.KEKA.GL.W.0027.000000T0000Z-180720T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
903 AM PDT Fri Jul 20 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

* WINDS...N 20 to 30 kt with gusts to 35 kt through this 
  afternoon. 

* WAVES...N 12 to 15 ft at around 11 seconds. Large, steep waves 
  will persist into the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ450-210015-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-180721T1100Z/
Pt St George to Cape Mendocino out 10 nm-
903 AM PDT Fri Jul 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
SATURDAY...

* WINDS...N 20 to 30 kt near Point Saint George with N 5 to 15 kt elsewhere.
  

* WAVES...NW 8 to 11 ft at around 9 seconds. Largest waves near 
  Point Saint George. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
966 
WHUS76 KEKA 202116
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
216 PM PDT Fri Jul 20 2018

PZZ475-210530-
/O.CAN.KEKA.GL.W.0027.000000T0000Z-180720T2200Z/
/O.NEW.KEKA.SC.Y.0067.180720T2116Z-180721T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
216 PM PDT Fri Jul 20 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT SATURDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 9 AM PDT Saturday. The Gale
Warning has been cancelled. 

* WINDS...N 15 to 25 kt with occasional gusts to 35 kt through
  this tonight.

* WAVES...N 12 to 14 ft at around 11 seconds. Large, steep waves
  will subside into the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-210530-
/O.UPG.KEKA.SC.Y.0066.000000T0000Z-180721T1100Z/
/O.NEW.KEKA.SE.W.0015.180720T2116Z-180721T1000Z/
Pt St George to Cape Mendocino out 10 nm-
216 PM PDT Fri Jul 20 2018

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT SATURDAY...

The National Weather Service in Eureka has issued a Hazardous
Seas Warning, which is in effect until 3 AM PDT Saturday. The
Small Craft Advisory is no longer in effect. 

* WINDS...N 15 to 25 kt with gusts near 30 kt near Point Saint
  George and N 5 to 15 kt elsewhere.

* WAVES...NW 9 to 12 ft at around 9 seconds.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Warning means hazardous sea conditions are
imminent or occurring. Recreational boaters should remain in
port, or take shelter until waves subside.  Commercial vessels
should prepare for rough seas and consider remaining in port or
taking shelter in port until hazardous seas subside.

&&

$$

PZZ470-210530-
/O.CON.KEKA.GL.W.0027.000000T0000Z-180721T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
216 PM PDT Fri Jul 20 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY...

* WINDS...N 25 to 35 kt through tonight.

* WAVES...N 12 to 16 ft at around 11 seconds. Large, steep waves
  will gradually subside into the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 19, 2:53 PM PDT, 6 hours 16 minutes earlier.

Area forecast discussion, Jul 19, 2:53 PM PDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
253 PM PDT Thu Jul 19 2018

.SYNOPSIS...Warm temperatures will continue through the next week,
and isolated thunderstorms will be possible mostly over the
interior Friday night through the end of the weekend.

&&

.DISCUSSION...Hot conditions continue throughout the region today,
as many interior areas have soared well into the triple digits
already this afternoon. Some modest heat relief is expected over
the weekend, but the key phrase here is "modest," as even on the
coolest day temperatures will only be approximately 3 to 8 degrees
lower than what was observed today. In fact, latest model data
indicates that high temperatures will likely reach near and above
105 degrees along the Trinity River valley again tomorrow
afternoon, and as a result, another Heat Advisory has been issued
for this area for the daytime hours tomorrow. By Saturday and
Sunday temperatures will likely drop just low enough to allow
these Advisories to expire for at least a couple of days, but will
remain generally between 90 and 100 degrees in the afternoons.
Along the coast, similar typical conditions will continue, with
shallow marine clouds developing overnight and dissipating in the
afternoon.

By late Friday, a substantial surge in mid-level monsoonal
moisture and instability will arrive in Mendocino county from the
south, although a deep layer of dry air will remain beneath it. As
a result, virga showers with perhaps a few light sprinkles can be
expected overnight Friday and Saturday morning, perhaps with a few
lightning strikes scattered across Mendocino County. Additional,
more traditional isolated thunderstorms are expected to develop
across the mountains of Trinity and northeast Mendocino counties
Saturday and Sunday afternoons as well, but other areas will
simply remain warm and dry.

Chances for thunderstorms are expected to diminish Monday and
beyond as high pressure aloft builds, although an occasional
isolated thunderstorm or two over the mountains cant be completely
ruled out. The bigger concern will be the return of above normal
heat throughout the interior, very similar to what is occurring
now. While it won't be record breaking heat by any means, another
round of Moderate Heat Risk is expected. Coastal conditions will
remain relatively constant for the next week, with overnight
clouds and fog that dissipates in the afternoon. /BRC

&&

.AVIATION...A narrow shroud of marine clouds engulfed the North
Coast this morning into afternoon. CIGS were generally sustained
LIFR/IFR. An ACV 10:30 Am PIREP reported bases SCT002; Tops016.
An earlier PIREP out of CEC reported bases OVC007; TOPS 012, and
by 11:00 AM, CEC reported SCT006 as the southerly winds shifted.
Skies will remain mostly clear along most of the coast into
evening. Models waffle a little bit about clouds returning to CEC
overnight. Will follow continuity and briefly bring back stratus
CIGS at CEC. Will also follow guidance for low CIGS to return to
the ACV terminal. Inland mountain/valley areas will remain VFR
through Friday although some local Cumulus will develop Friday
afternoon over the Trinity Alps.

&&

.MARINE...Northerly gales will continue to impact the coastal
waters through the through early Saturday morning. Gale Warnings
remain in effect for the outer waters and Small Craft Advisories
remain in effect for the inner waters. Strongest winds and highest
seas are expected across the northern outer waters with seas
reaching near 16 feet. The strongest winds nearshore will be
primarily located near Point Saint George and Cape Mendocino with
possible gusts near 35 kt. Hazardous Seas Warnings may be required
for portions of the inner zones as large, steep waves propagate
into the inner waters. Small Craft advisories should suffice for
the time being. Winds will diminish late in the weekend through
early next week as the pressure gradient relaxes across the
coastal waters. Seas, in turn, will subside. On Sunday, southerly
winds may develop along the Mendocino coast with northerly winds
expected to prevail elsewhere.

&&

.FIRE WEATHER...Hot and dry conditions continue to affect much of
the region today, and while some modest heat relief is expected
over the weekend, temperatures are only expected to fall 3 to 8
degrees areawide. Temperatures are then expected to begin another
warming trend Monday through the remainder of the week.

Overnight tonight, gusty northeasterly offshore winds can be
expected across interior Del Norte county and areas farther to the
north in southwest Oregon. These winds are expected to remain
along exposed ridgetops, where they may gust close to 30 mph at
times. Wind speeds the previous night were similar to what is
expected tonight, and recoveries were generally good even along
ridges. This may not be the case tonight, as some low-level drying
is expected to occur. Still, the worst conditions are expected to
be restricted to the higher ridges, and more extreme conditions
with stronger winds and lower RH values are expected farther north
in Curry County, OR. As a result we will refrain from issuing a
Red Flag Warning for now and monitor closely.

The next item of concern will be the potential for Thunderstorms
tomorrow through Sunday, and possibly beyond. A surge in monsoonal mid-
level moisture and instability is expected to move into the
region from the south late Friday and Saturday morning, with a
deep layer of low-level dry air below it. As a result, a few
isolated and elevated thunderstorms will be possible late Friday
through Saturday morning, primarily over Mendocino county. Any
storms that develop during this time frame will be mostly dry in
nature, and could be far flung throughout the county and not
rooted to the interior mountains as is most often the case.

Additional isolated thunderstorms will be possible Saturday and
Sunday afternoon across primarily the mountains of eastern Trinity
county and perhaps northeastern Mendocino county as well.
Thunderstorm chances will likely diminish Monday and beyond, but
uncertainty is high, as monsoonal moisture will linger nearby and
the Sierras will remain convectively active throughout the week.
/BRC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Heat Advisory until 9 PM PDT this evening for CAZ107-108-110-111-
     113.

     Heat Advisory from noon to 9 PM PDT Friday for CAZ107.

NORTHWEST CALIFORNIA COASTAL WATERS...Gale Warning until 4 AM PDT Saturday for PZZ470.

     Small Craft Advisory until 4 AM PDT Friday for PZZ455.

     Small Craft Advisory until 4 AM PDT Saturday for PZZ450.

     Gale Warning until 4 AM PDT Friday for PZZ475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jul 19, 3:24 PM PDT, 5 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
324 PM PDT Thu Jul 19 2018

CAZ107-202230-
Northern Trinity-
324 PM PDT Thu Jul 19 2018

...HEAT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT FRIDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Heat Advisory remains effect until 9 PM Thursday evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

An additional Heat Advisory is in effect for Friday during the day,
primarily for high temperatures along the Trinity River Valley.
Afternoon temperatures are once again expected to reach 103 to 109
degrees with lows in the mid to upper 60s.

Isolated thunderstorms will be possible Friday afternoon through
Sunday over Trinity and northeastern Mendocino Counties.

Above normal temperatures are once again expected Monday through the
end of the week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-103-104-109-112-202230-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-Southwestern Mendocino Interior-
324 PM PDT Thu Jul 19 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ108-110-111-113-202230-
Southern Trinity-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southeastern Mendocino Interior-
324 PM PDT Thu Jul 19 2018

...HEAT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Heat Advisory remains in effect until 9 PM Thursday evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Isolated thunderstorms will be possible late Friday afternoon
through Sunday over Trinity and northeastern Mendocino Counties.

Above normal temperatures are once again expected Monday through the
end of the week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105-106-202230-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-
324 PM PDT Thu Jul 19 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Isolated thunderstorms will be possible Saturday and Sunday, but are
more likely farther to the east.

Above normal temperatures are once again expected Monday through the
end of the week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 9:09 PM PDTHazardous Seas WarningEKA6 hr
Jul 20, 2:16 PM PDTSmall Craft AdvisoryEKA56 hr
Jul 20, 2:16 PM PDTHazardous Seas WarningEKA19 hr

Nearby

Small Craft Advisories in California, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.